Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Factoring pointlike simplicial mappings


Author: C. L. Wiginton
Journal: Trans. Amer. Math. Soc. 129 (1967), 344-359
MSC: Primary 55.25
MathSciNet review: 0215298
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.25

Retrieve articles in all journals with MSC: 55.25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1967-0215298-8
Article copyright: © Copyright 1967 American Mathematical Society